Open Access

Oscillation of higher-order delay difference equations

Advances in Difference Equations20062006:065789

DOI: 10.1155/ADE/2006/65789

Received: 6 January 2006

Accepted: 20 April 2006

Published: 10 September 2006

Abstract

The oscillation and asymptotic behavior of the higher-order delay difference equation , n = 0,1,2,..., are investigated. Some sufficient conditions of oscillation and bounded oscillation of the above equation are obtained.

[1234567891012345678910]

Authors’ Affiliations

(1)
School of Mathematical Science and Computing Technology, Central South University

References

  1. Agarwal RP: Difference Equations and Inequalities. Theory, Methods, and Applications, Monographs and Textbooks in Pure and Applied Mathematics. Volume 228. 2nd edition. Marcel Dekker, New York; 2000:xvi+971.Google Scholar
  2. Cheng JF: Necessary and sufficient conditions for the oscillation of first-order functional difference equations. Journal of Biomathematics 2003,18(3):295–298.MathSciNetGoogle Scholar
  3. Meng Q, Yan JR: Sufficient conditions for the oscillation of non-autonomous difference equations. Acta Mathematicae Applicatae Sinica 2002,18(2):325–332. 10.1007/s102550200032MathSciNetView ArticleMATHGoogle Scholar
  4. Tang QG, Deng YB: Oscillation of difference equations with several delays. Journal of Hunan University 1998,25(2):1–3.MathSciNetMATHGoogle Scholar
  5. Tang XH, Yu JS: A further result on the oscillation of delay difference equations. Computers & Mathematics with Applications 1999,38(11–12):229–237. 10.1016/S0898-1221(99)00301-6MathSciNetView ArticleMATHGoogle Scholar
  6. Tang XH, Yu JS: Oscillation of delay difference equation. Computers & Mathematics with Applications 1999,37(7):11–20. 10.1016/S0898-1221(99)00083-8MathSciNetView ArticleMATHGoogle Scholar
  7. Tang XH, Yu JS: Oscillations of delay difference equations in a critical state. Applied Mathematics Letters 2000,13(2):9–15. 10.1016/S0893-9659(99)00158-5MathSciNetView ArticleMATHGoogle Scholar
  8. Tang XH, Zhang RY: New oscillation criteria for delay difference equations. Computers & Mathematics with Applications 2001,42(10–11):1319–1330. 10.1016/S0898-1221(01)00243-7MathSciNetView ArticleMATHGoogle Scholar
  9. Wang X: Oscillation of delay difference equations with several delays. Journal of Mathematical Analysis and Applications 2003,286(2):664–674. 10.1016/S0022-247X(03)00508-0MathSciNetView ArticleMATHGoogle Scholar
  10. Zhou Y: Oscillation and nonoscillation for difference equations with variable delays. Applied Mathematics Letters 2003,16(7):1083–1088. 10.1016/S0893-9659(03)90098-XMathSciNetView ArticleMATHGoogle Scholar

Copyright

© Yinggao Zhou 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.